# SDR DL72L950912

- Difficulty date: February 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N506DA
- Make and model: Boeing 727232
- Aircraft serial: 21308
- System (JASC): 7110 · Engine Cowling System
- Part: Nose Cowl
- Part number: 65196854539
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSPECTION, A CRACK WAS FOUND IN THE WEB AT NAC STA 77.50 AT 7 O'CLOCK POSITON OF ENGINE NOSE COWL.  REPAIRED SRM 54-10-3 FIG 3.
